Căutare Imagini Maps YouTube Știri Gmail Drive Calendar Mai multe »
Conectați-vă
Cărți Cărțile
" Weighted norm inequalities for the continuous square function," Trans. Amer. Math. Soc. 314 (1989), 661-692. [W3] — , "Some two-parameter square function inequalities," to appear in Indiana University Math. "
Weighted Littlewood-Paley Theory and Exponential-Square Integrability - Pagina 221
de Michael Wilson, Professor Michael Wilson - 2008 - 224 pagini
Previzualizare limitată - Despre această carte

Probabilistic Behavior of Harmonic Functions

Rodrigo Banuelos, Charles N. Moore - 1999 - 204 pagini
...JM Wilson, A sharp inequality for the square function. Duke J. Math 55(4) (1987), pp. 879-887. [Wi3] JM Wilson, Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 314(2) (1989), pp. 661-692. [Zyl] A. Zygmund, Sur les fonctions conjuguees, Fund. Math. 13 (1929),...
Previzualizare limitată - Despre această carte

Seminar of Mathematical Analysis: Proceedings, Universities of Malaga and ...

Daniel Girela Álvarez, Genaro López Acedo, Rafael Villa Caro - 2006 - 239 pagini
...and Differentiability Properties of Functions, Princeton University Press, Princeton NJ (1970). [9] JM Wilson, Weighted norm inequalities for the continuous square function, Trans. Amer. Math. Soc. 314 (1989), 661-692. Author's address: Michael Wilson Department of Mathematics and Statistics University...
Previzualizare limitată - Despre această carte




  1. Biblioteca mea
  2. Ajutor
  3. Căutare avansată de cărți